Skip to Content

does yasmin make you gain weight?

Question is Closed
Report Favorite

Answers (1)

14 Aug 2009

Changes in weight or appetite is a side effect of Yasmin. So yes you may experience weight gain.

The link below have reviews/comments from people who have used Yasmin. This will perhaps give you a better idea. Hope it's helpful.

http://www.drugs.com/comments/drospirenone-ethinyl-estradiol/yasmin.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Does methylprednisolone 4mg the 6 day pack make you gain weight?

i have a bad cold and the dr gave me methylprednisolone 4 mg for 6 days i want to know if im going to gain weight because of it and how much weight ...

4 answers 4 Feb 2012

Havecsvere eating disorder bipolar psd will latuda make me gain weight?!?

My weight shifts alot just like my depression/mania am really afraid that Latuda will make me gain weight. Dr put me on yesterday. Been reading ...

0 answers 26 Jun 2015

Does the nexplanon make you gain weight?

I was 115lbs then i got on the pill. I didnt like the pill because i kept skipping it and my weight was 147ibs. So i got the nexplanon my doctor said ...

1 answer 9 Jul 2015

Swaping from levlen ed to yasmin?

i am after some help, i was on levlen ed for 5 years now and just got off i gained weight, was very moody and so emotional. but did make my periods ...

0 answers 27 Apr 2016